International Journal of Mathematics and Mathematical Sciences

International Journal of Mathematics and Mathematical Sciences / 1989 / Article

Open Access

Volume 12 |Article ID 352804 | https://doi.org/10.1155/S0161171289000360

C. Martinez, M. Sanz, V. Calvo, "Fractional powers of non-negative operators in Fréchet spaces", International Journal of Mathematics and Mathematical Sciences, vol. 12, Article ID 352804, 12 pages, 1989. https://doi.org/10.1155/S0161171289000360

Fractional powers of non-negative operators in Fréchet spaces

Received21 Apr 1988
Revised16 Aug 1988

Abstract

This article has no abstract.

Copyright © 1989 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


More related articles

 PDF Download Citation Citation
 Order printed copiesOrder
Views61
Downloads355
Citations

We are committed to sharing findings related to COVID-19 as quickly as possible. We will be providing unlimited waivers of publication charges for accepted research articles as well as case reports and case series related to COVID-19. Review articles are excluded from this waiver policy. Sign up here as a reviewer to help fast-track new submissions.